# SDR MTNA20140127002

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 29,013 hours, 29,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN INTERNAL CORROSION AT FEEDER PUMP BETWEEN RIBS 4/5 ON LOWER PANEL, PN S57112378-200.  BLENDED CORROSION IAW SRI DT/S-7009/13-21067 IDENTIFIED AS MAJOR REPAIR, FINAL APPROVAL IS ATR STRUCTURAL REPAIR APPROVAL SHEET DT/S-7009/13.
